Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian

Show full item record



Permalink

http://hdl.handle.net/10138/313039

Citation

Astala , K , Clop , A , Faraco , D , Jääskeläinen , J & Koski , A 2017 , ' Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian ' , Annales de l'Institut Henri Poincaré. Analyse non linéaire , vol. 34 , no. 6 , pp. 1543-1559 . https://doi.org/10.1016/j.anihpc.2016.10.008

Title: Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian
Author: Astala, Kari; Clop, Albert; Faraco, Daniel; Jääskeläinen, Jarmo; Koski, Aleksis
Contributor organization: Department of Mathematics and Statistics
Date: 2017
Language: eng
Number of pages: 17
Belongs to series: Annales de l'Institut Henri Poincaré. Analyse non linéaire
ISSN: 0294-1449
DOI: https://doi.org/10.1016/j.anihpc.2016.10.008
URI: http://hdl.handle.net/10138/313039
Abstract: We provide Schauder estimates for nonlinear Beltrami equations and lower bounds of the Jacobians for homeomorphic solutions. The results were announced in [1] but here we give detailed proofs. (C) 2016 Elsevier Masson SAS. All rights reserved.
Subject: Quasiconformal mappings
Nonlinear Beltrami equation
Schauder estimates
Non-vanishing of the Jacobian
QUASI-CONFORMAL MAPPINGS
DIFFERENTIAL-EQUATIONS
ELLIPTIC-EQUATIONS
TARTAR CONJECTURE
REGULAR-MAPPINGS
2 VARIABLES
111 Mathematics
Peer reviewed: Yes
Rights: cc_by_nc_nd
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
1511.08370.pdf 292.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record